# SDR SIMA20190910004

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 33,877 hours, 28,987 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN COCKPIT AFTER LANDING. C/A-PERFORMED FIM TASK PROCEDURES IAW 21-20-00-810-801A FOR STRONG ELECTRICAL SMELL. FOUND BOTH FWD AVIONICS FANS DIRTY CLEANED AND PERFORMED OPERATIONAL CHECK IAW 21-26-00 OCK GOOD. NO FURTHER DEFECTS NOTED.
